skin-hair-icon
Acne vulgaris problem
Hello , I have been taking doxycycline since 2.5 months ( 1.5 months daily and rest 1 month on alternative days ) but I'm not seeing much improvements with this and acne still pops up on face every 2 to 3 days once. Have been applying Benzac ac gel on acne too.. could you please suggest if I need to stop doxy or any best course of action that I can take for now .
28 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Treatment depends on the grade...Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Best will be to consult with relevant photographs to decide further treatment options Consult online with relevant photographs for specific medications
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.